# SDR CA071130015

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 419 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Part time: 393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER STARTING ENGINE FOR GROUND RUN, AVIONICS SWITCH WAS SELECTED ON. IMMEDIATELY SMOKE STARTED COMING FROM RT CB PANEL. ENGINES WERE IMMEDIATELY SHUTDOWN AND POWER WAS REMOVED FROM A/C. INVESTIGATION REVEALED THAT A FACE PLATE MOUNTING SCREW HAD SHORTED TO AN AVIONICS FEEDER WIRE P72A10 DUE TO POOR ROUTING OF THE WIRE AT MFG.  (2) 10GAUGE WIRES ARE ATTACHED TO ONE TERMINAL OF CB120 (TCAS), ONE COMING FROM CB92 (AVIONICS POWER LT GEN BUS) WHICH IS A 30AMP BREAKER. ONE OF THE WIRES WAS MOUNTED ALONG THE BACK OF THE PANEL AND HAD BEEN IN HARD CONTACT WITH THE AFT MIDDLE FACE PLATE MOUNTING SCREW. WIRE REPLACED IAW AC43.13-1B PARA 11-98, ROUTED TO AVIOD CONTACT WITH MOUNTING HARDWARE. (TC NR 20071130015)
